MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Medical Device Problem Codes Break (1069); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin shows signs of physical damage on top of the reservoir compartment.Customer states the plastic that holds the reservoir into the pump has broken off.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.
 
Additional Manufacturer Narrative
The initial report was submitted with the wrong code.The correction has been made in this report.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key12194709
Report Number2032227-2021-169702
Device Sequence Number3635308
Product Code OYC
UDI-Device Identifier00643169513075
UDI-Public(01)00643169513075
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA1523RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2020
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight125